PIRITON CS SYRUP 100ML

Manufacturer : GSK-GLAXO INDIA PVT LTD
Composition : CHLORPHENIRAMINE-4MG/5ML+DEXTROMETHORPHAN-10MG/5ML
Dose Form : SYRUP
Description : PIRITON CS 100ML SYRUP
Route Of Administration : ORAL
Pack : 1
In stock
SKU
PIR0005
₹85.35
Manufacturer : GSK-GLAXO INDIA PVT LTD
Composition : CHLORPHENIRAMINE-4MG/5ML+DEXTROMETHORPHAN-10MG/5ML
Dose Form : SYRUP
Description : PIRITON CS 100ML SYRUP
Route Of Administration : ORAL
Pack : 1

Drug Ingredient Information

CHLORPHENIRAMINE-4MG/5ML+DEXTROMETHORPHAN-10MG/5ML

CHLORPHENIRAMINE

Information for patients
Drug Information Chlorpheniramine relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.
Drug Alert
Alert no data available
Before Consuming the Medicine
Avoid Drug no data available
Drug Special Care Before taking chlorpheniramine, tell your doctor and pharmacist if you are allergic to chlorpheniramine, any other medications, or any of the ingredients in the chlorpheniramine product you plan to use. Check the package label for a list of the ingredients. tell your doctor and pharmacist what prescription and nonprescription medications, vitamins, nutritional supplements, and herbal products you are taking or plan to take. Be sure to mention any of the following: other medications for colds, hay fever, or allergies; medications for anxiety, depression, or seizures; muscle relaxants; narcotic medications for pain; sedatives; sleeping pills; and tranquilizers. tell your doctor if you have or have ever had asthma, emphysema, chronic bronchitis, or other types of lung disease; glaucoma (a condition in which increased pressure in the eye can lead to gradual loss of vision); ulcers; diabetes; difficulty urinating (due to an enlarged prostate gland); heart disease; high blood pressure; seizures; or an overactive thyroid gland. tell your doctor if you are pregnant, plan to become pregnant, or are breast-feeding. If you become pregnant while taking chlorpheniramine, call your doctor. if you are having surgery, including dental surgery, tell the doctor or dentist that you are taking chlorpheniramine. you should know that this medication may make you drowsy. Do not drive a car or operate machinery until you know how this medication affects you. ask your doctor about the safe use of alcohol while you are taking chlorpheniramine. Alcohol can make the side effects of chlorpheniramine worse.
Drug Drug Interactions no data available
Drug Pregnancy Interaction no data available
Drug Breast feeding Interaction no data available
Drug Machinery Interaction no data available
Drug More Information no data available
How to take the Medicine
Consumption Info Chlorpheniramine comes alone and in combination with fever and pain reducers, expectorants, cough suppressants, and decongestants. Ask your doctor or pharmacist for advice on which product is best for your symptoms. Check nonprescription cough and cold product labels carefully before using 2 or more products at the same time. These products may contain the same active ingredient(s) and taking them together could cause you to receive an overdose.This is especially important if you will be giving cough and cold medications to a child. Nonprescription cough and cold combination products, including products that contain chlorpheniramine, can cause serious side effects or death in young children. Do not give these products to children younger than 4 years of age. If you give these products to children 4-11 years of age, use caution and follow the package directions carefully. If you are giving chlorpheniramine or a combination product that contains chlorpheniramine to a child, read the package label carefully to be sure that it is the right product for a child of that age. Do not give chlorpheniramine products that are made for adults to children.
Drug quanitty no data available
Drug Dose tablets and capsules are usually taken twice a day in the morning and evening as needed. Follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take chlorpheniramine exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor. If you are taking the liquid, do not use a household spoon to measure your dose. Use the measuring spoon or cup that came with the medication or use a spoon made especially for measuring medication. If you are using the extended-release tablets or capsules, swallow them whole. Do not break, crush, chew, or open them.
Excess Drug Consumption n case of overdose, call your local poison control center at 1-800-222-1222. If the victim has collapsed or is not breathing, call local emergency services at 1066.
Forgot Drug Consumption Chlorpheniramine is usually taken as needed. If your doctor has told you to take chlorpheniramine regularly, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.
Stop Drug Consumption no data available
Possible Side Effects
General Information These risks may include: the possibility of improper use in infants and young children potentially risky combinations of ingredients patients receiving too much or too little of the medication because of problems with the way some ''timed-release'' products are made If you are concerned that the prescription cough, cold, and allergy medication you are taking is not approved by the FDA, you should talk to your doctor or pharmacist. If the medication you are taking is not approved, your doctor can prescribe another prescription medication or your doctor or pharmacist can suggest an over-the-counter (OTC) cough, cold, and allergy product for your condition. There are many safe and effective alternative approved products that can be taken instead. Your doctor probably prescribed the medicine without knowing that FDA had not approved it. This is because it has been so difficult for doctors and pharmacists to find out that these products are unapproved.
Common Drug Side Effects Chlorpheniramine may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away: drowsiness dry mouth, nose, and throat nausea vomiting loss of appetite constipation headache increased chest congestion Some side effects can be serious. If you experience any of the following symptoms, call your doctor immediately: vision problems difficulty urinating
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Keep this medication in the container it came in, tightly closed, and out of reach of children. Store it at room temperature and away from excess heat and moisture (not in the bathroom). Throw away any medication that is outdated or no longer needed. Talk to your pharmacist about the proper disposal of your medication.

DEXTROMETHORPHAN

Information for patients
Drug Information Every 5ml of this contains 7.5mg of the active ingredient dextromethorphan hydrobromide. This active ingredient belongs to a group of s called suppressants that work by providing relief from persistent irritant s.
Drug Alert
Alert -You are allergic (hypersensitive) to dextromethorphan hydrobromide.
Before Consuming the Medicine
Avoid Drug -You are allergic (hypersensitive) to dextromethorphan hydrobromide.
Drug Special Care -You have had a for a long time or if you have asthma or suffer from serious asthma attacks, or if your is accompanied by a fever, rash, or persistent headache. -You have liver problems.
Drug Drug Interactions -Taking a prescription monoamine oxidase inhibitor (MAOI) or have done so in the last 14 days. -Taking Quinidine or Amiodarone.
Drug Pregnancy Interaction Talk to your doctor before taking this if you are pregnant or breastfeeding.
Drug Breast feeding Interaction Talk to your doctor before taking this if you are pregnant or breastfeeding.
Drug Machinery Interaction no data available
Drug More Information no data available
How to take the Medicine
Consumption Info no data available
Drug quanitty Adults, the elderly and children over 12 years: Take 10ml up to four times daily, as required. Children under 12 years: Do not use.
Drug Dose For oral administration.
Excess Drug Consumption If you take too much of this , consult your doctor or hospital immediately. Bring any remaining to show the doctor.Do not exceed the stated dose. Stop use and ask a healthcare professional if your lasts for more than 7 days, or comes back.
Forgot Drug Consumption Contact Your doctor
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information no data available
Common Drug Side Effects -Allergic reactions. Symptoms could include itchy skin or rashes, difficulty breathing, faster heart rate, swelling of the face or the throat. -Stomach upset. -Dizziness.
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine -Do not use this after the expiry date shown on the end of the carton. -Store below 25°C. -Keep out of the sight and reach of children.

Substitute Drugs

Write Your Own Review
You're reviewing:PIRITON CS SYRUP 100ML
Your Rating

Get Captcha Image